English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26987/38787
Visitors : 2291259      Online Users : 41
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/26495

Title: LMI Robustly Decentralized H-infinity Output Feedback Controller Design for Stochastic Large-Scale Uncertain Systems with Time-Delays
Authors: Wen-Ben Wu;Pang-Chia Chen;Min-Hsiung Hung;Koan-Yuh Chang;Wen-Jer Chang
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: LMI;large-scale uncertain time-delay system;decentralized control;stochastic control
Date: 2009
Issue Date: 2011-10-20T08:36:12Z
Publisher: Journal of Marine Science and Technology
Abstract: Abstract:The present paper investigates the problem of robustly decentralized H-infinity output feedback controller design for a class of stochastic large-scale uncertain systems with time-delays. The considered time-delay parameters appear in the interconnections between individual subsystems and uncertainties are allowed to be unstructured but time-varying and norm-bounded. The sufficient conditions of the desired output feedback controller are based on the Lyapunov-Krasovskii stability theory and utilizing the decentralized scheme to be derived in terms of linear matrix inequalities (LMIs). The effectiveness of the proposed approach is illustrated by a numerical example.
Relation: 17(1), pp.42-49
URI: http://ntour.ntou.edu.tw/handle/987654321/26495
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML313View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback